Meds gone wild

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

molly70
New Member


Date Joined Nov 2007
Total Posts : 8
   Posted 2/4/2009 3:53 PM (GMT -6)   
I saw my doctor two weeks ago and he raised my Depakote. I am on Lithium, Depakote and Xanax. I have been really irritable and short tempered with everyone at work and at home. He has told me to raise the depakote again to get the edginess off. Has anyone been through this type of regime?
Bi-Polar Manic Depressive with Rapid Cycling, Degenerative Disc Disease.


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 2/4/2009 4:39 PM (GMT -6)   
Molly,

I used to be on Lithium, but I am currently on Depakote. I have never taken both at the same time. He is probably raising the Depakote to see if that helps to calm you down before adding/changing your meds.
Olivia
Bipolar Co-Moderator
Donate to HealingWell at http://www.healingwell.com/donate/

Only by seeking challenges can we hope to find the best in ourselves. ~Robert Rodriguez

Don't let your yesterday ruin your today.
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, May 22, 2017 11:39 AM (GMT -6)
There are a total of 2,813,234 posts in 308,872 threads.
View Active Threads


Who's Online
This forum has 151412 registered members. Please welcome our newest member, Katyc.
426 Guest(s), 20 Registered Member(s) are currently online.  Details
tedgard, Italatin8, jonesy55, larry088, Jaydubs, Michael_T, summer16, Girlie, getting by, Sherrine, hollsya, Octobrsky13, caia_120, FLBeachgal, Sam1996, PodMan, straydog, Winner, Westernbrit, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer